# SDR DALA2017021401198

- Difficulty date: February 11, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 89,498 hours, 12,835 cycles
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Condition: Odor
- Location: Adf
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S AND F/O`S YELLOW BAND DISPLAYED ON HSI'S.  CIRCUIT BREAKER WAS RESET (A3) IAW MCC WITHIN 30 SEC STARTED TO SMELL BURNING ELECTRIC PLASTIC PULLED CIRCUIT BREAKER A3 AND ODOR DISSIPATED. FOUND ELECTRICAL ODOR FROM RADF RECEIVER, COMPLIED WITH ERA 555368-14. REPLACED RIGHT ADF RECEIVER SYSTEM OPERATION IS NORMAL.
